# SDR DALA2018110706522

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,636 hours, 38,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 664, L/P 0815697) DURING ACCOMPLISHMENT OF EO 2330-01349-01D FOUND INTERFERENCE WITH EXISTING SKIN REPAIRS AT BS452,STR 2R,BS445 STR3R,BS473 STR 3R WITH D36197-22007 ACL LIGHT INSTALLATION. ACCOMPLISH PRI571782-14 FOR INSTRUCTIONS. ACCOMPLISH PRI 571785-14 FOR INSTRUCTIONS. ALL WORK ACCOMPLISHED ON PRI 571782-14 REV 0,1,2 COMPLIED WITH SEC I PER ERA 571782-14 REV 0RIGINAL. MONITOR ESTABLISHED FOR SEC II ON LOG PAGE 0809345.
